# SDR 0501016717

- Difficulty date: July 8, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 99,206 hours, 24,584 cycles
- System (JASC): 2612 · Fire Detection
- Part: Wire
- Condition: Chafed
- Location: Fire Detect Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, APU FIRE LIGHT ILLUMINATED WITH BELL.  LIGHT AND BELL EXTINGUISHED WHEN FAULT TEST WAS ACCOMPLISHED.  AIRCRAFT CONTINUED ON TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE PUT APU FIRE LOOP B ON MEL. MAINTENANCE FOUND CHAFED WIRE AND REPAIRED. OPERATIONAL CHECKS OK.
